Alert archive / California / Wind Advisories in 2014

Wind Advisory 34, NWS Hanford, CA

October 13, 2014

NWS Hanford, CA issued this wind advisory at Oct 13, 2014, 12:20 PM PDT. It took effect at Oct 14, 2014, 10:00 AM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2014, 12:20 PM PDT (19:20 UTC)
In effect from
Oct 14, 2014, 10:00 AM PDT
Expired
Oct 14, 2014, 11:00 PM PDT
In force
13 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WWUS76 KHNX 131920
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1220 PM PDT MON OCT 13 2014

CAZ089-091-140330-
/O.NEW.KHNX.WI.Y.0034.141014T1700Z-141015T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1220 PM PDT MON OCT 13 2014

...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 11 PM PDT TUESDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY ALONG THE INTERSTATE 5
CORRIDOR.

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
  FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE
  CITIES OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...WEST SOUTHWEST WIND 10 TO 20 MPH WITH GUSTS TO 35 MPH.

* TIMING...WINDS WILL PICK UP TUESDAY MORNING AND CONTINUE THROUGH
  TUESDAY EVENING.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN
  BLOWING DUST. VISIBILITIES WILL DROP TO 2-4 MILES WITH SOME
  AREAS REDUCED TO 1 MILE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MV/JDB

WEATHER.GOV/HANFORD
7 follow-up statements
370 
WWUS76 KHNX 140321
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
821 PM PDT MON OCT 13 2014

CAZ089-091-141130-
/O.CON.KHNX.WI.Y.0034.141014T1700Z-141015T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
821 PM PDT MON OCT 13 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 11 PM PDT
TUESDAY...

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
  FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE
  CITIES OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...WEST SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 35 MPH.

* TIMING...WINDS WILL PICK UP TUESDAY MORNING AND CONTINUE
  THROUGH TUESDAY EVENING.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN
  BLOWING DUST. VISIBILITIES WILL DROP TO 2 TO 4 MILES WITH SOME
  AREAS REDUCED TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
403 
WWUS76 KHNX 141133
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
433 AM PDT TUE OCT 14 2014

CAZ089-091-141945-
/O.CON.KHNX.WI.Y.0034.141014T1700Z-141015T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
433 AM PDT TUE OCT 14 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
11 PM PDT THIS EVENING...

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH  
FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE  
CITIES OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* TIMING...WINDS WILL PICK UP TUESDAY MORNING AND CONTINUE  
THROUGH TUESDAY EVENING.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN  
BLOWING DUST. VISIBILITIES WILL DROP TO 2 TO 4 MILES WITH SOME  
AREAS REDUCED TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
913 
WWUS76 KHNX 141935
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1235 PM PDT TUE OCT 14 2014

CAZ089-091-150600-
/O.CON.KHNX.WI.Y.0034.000000T0000Z-141015T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1235 PM PDT TUE OCT 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE CITIES
OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN
BLOWING DUST. VISIBILITIES WILL DROP TO 2 TO 4 MILES WITH SOME
AREAS REDUCED TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
791 
WWUS76 KHNX 150030
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
530 PM PDT TUE OCT 14 2014

CAZ091-150600-
/O.NEW.KHNX.DS.W.0002.141015T0030Z-141015T0300Z/
/O.CON.KHNX.WI.Y.0034.000000T0000Z-141015T0600Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-
530 PM PDT TUE OCT 14 2014

...DUST STORM WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE
SOUTHWESTERN SAN JOAQUIN VALLEY. 

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE CITIES
OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* VISIBILITY...NEAR ZERO.

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN
BLOWING DUST. VISIBILITIES WILL DROP TO 2 TO 4 MILES WITH SOME
AREAS REDUCED TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES.

&&

$$

CAZ092-150300-
/O.NEW.KHNX.DS.W.0002.141015T0030Z-141015T0300Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
530 PM PDT TUE OCT 14 2014

...DUST STORM WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE
SOUTHEASTERN SAN JOAQUIN VALLEY. 

* LOCATIONS INCLUDE...INTERSTATE 5 FROM KETTLEMAN CITY TO THE HWY
  99 INTERCHANGE.

* WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* VISIBILITY...NEAR ZERO.

* TIMING...THROUGH 8 PM.

* IMPACTS...DIFFICULTY DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES.

&&

$$

CAZ089-150600-
/O.CON.KHNX.WI.Y.0034.000000T0000Z-141015T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
530 PM PDT TUE OCT 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE CITIES
OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN
BLOWING DUST. VISIBILITIES WILL DROP TO 2 TO 4 MILES WITH SOME
AREAS REDUCED TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RILEY

WEATHER.GOV/HANFORD
315 
WWUS76 KHNX 150234
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
734 PM PDT TUE OCT 14 2014

CAZ091-150600-
/O.EXT.KHNX.DS.W.0002.000000T0000Z-141015T0500Z/
/O.CON.KHNX.WI.Y.0034.000000T0000Z-141015T0600Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-
734 PM PDT TUE OCT 14 2014

...DUST STORM WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE CITIES
OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* VISIBILITY...NEAR ZERO.

* TIMING...WINDS WILL CONTINUE THROUGH 11 PM.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN
  BLOWING DUST. DIFFICULTY DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES.

&&

$$

CAZ092-150500-
/O.EXT.KHNX.DS.W.0002.000000T0000Z-141015T0500Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
734 PM PDT TUE OCT 14 2014

...DUST STORM WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* LOCATIONS INCLUDE...INTERSTATE 5 FROM KETTLEMAN CITY TO THE HWY
 99 INTERCHANGE.

* WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* VISIBILITY...NEAR ZERO.

* TIMING...THROUGH 10 PM.

* IMPACTS...DIFFICULTY DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES.

&&

$$

CAZ089-150600-
/O.CON.KHNX.WI.Y.0034.000000T0000Z-141015T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
734 PM PDT TUE OCT 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE CITIES
OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN
BLOWING DUST. VISIBILITIES WILL DROP TO 2 TO 4 MILES WITH SOME
AREAS REDUCED TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RILEY

WEATHER.GOV/HANFORD
295 
WWUS76 KHNX 150445
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
945 PM PDT TUE OCT 14 2014

CAZ091-150600-
/O.EXP.KHNX.DS.W.0002.000000T0000Z-141015T0500Z/
/O.CON.KHNX.WI.Y.0034.000000T0000Z-141015T0600Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-
945 PM PDT TUE OCT 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...DUST STORM WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE CITIES
OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH 11 PM.

* IMPACTS...DIFFICULTY DRIVING. BLOWING DUST WITH VISIBILITIES
  AROUND 2 MILES WILL BE POSSIBLE THROUGH MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ092-150545-
/O.EXP.KHNX.DS.W.0002.000000T0000Z-141015T0500Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
945 PM PDT TUE OCT 14 2014

...DUST STORM WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...

VISIBILITIES AROUND 2 MILES WILL BE POSSIBLE THROUGH MIDNIGHT.

$$

CAZ089-150600-
/O.CON.KHNX.WI.Y.0034.000000T0000Z-141015T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
945 PM PDT TUE OCT 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* LOCATIONS INCLUDE...ALONG THE INTERSTATE 5 CORRIDOR THROUGH
FRESNO...KINGS AND NORTHWEST KERN COUNTIES. INCLUDING THE CITIES
OF COALINGA...AVENAL...KETTLEMAN CITY...LOST HILLS.

* WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING.

* IMPACTS...THE MAIN CONCERN WILL BE REDUCED VISIBILITIES IN
BLOWING DUST. VISIBILITIES WILL DROP TO 2 TO 4 MILES WITH SOME
AREAS REDUCED TO 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RILEY

WEATHER.GOV/HANFORD
603 
WWUS76 KHNX 150544
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1044 PM PDT TUE OCT 14 2014

CAZ089-091-150645-
/O.EXP.KHNX.WI.Y.0034.000000T0000Z-141015T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1044 PM PDT TUE OCT 14 2014

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

WINDS WILL CONTINUE TO SUBSIDE INTO THE OVERNIGHT HOURS. WIND
GUSTS BETWEEN 30 AND 40 MPH WILL BE POSSIBLE OVER THE NEXT FEW
HOURS.

$$

RILEY

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 13, 2:54 AM PDT, 9 hours 26 minutes earlier.

Area forecast discussion, Oct 13, 2:54 AM PDT, 9 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
254 AM PDT MON OCT 13 2014

.SYNOPSIS...
MOSTLY CLEAR SKIES WITH ABOVE AVERAGE TEMPERATURES WILL CONTINUE
TODAY. A COOLING TREND WILL BEGIN TUESDAY AND CONTINUE THROUGH THE
END OF THE WORK WEEK. GUSTY WINDS ON SOUTH END OF OF SAN JOAQUIN
VALLEY POSSIBLE MONDAY, WEST SIDE OF VALLEY TUESDAY EVENING THROUGH
WEDNESDAY MORNING.

&&

.DISCUSSION...ABOVE NORMAL TEMPERATURES AND CLEAR SKIES ARE IN
STORE FOR THE AREA AS HIGH PRESSURE OVER THE EASTERN PACIFIC
SHIFTS EAST OVER THE AREA. DAYTIME HIGH TEMPERATURES THROUGH THE
VALLEY WILL GENERALLY RANGE FROM THE UPPER 80S TO LOW 90S...NEARLY
IDENTICAL TO THOSE OBSERVED YESTERDAY AND AROUND 10 DEGREES ABOVE
NORMAL FOR THE MIDDLE OF OCTOBER. ADDITIONALLY...WE HAVE BEEN
ADVERTISING THE PAST FEW DAYS THAT FRESNO MAY COME CLOSE TO A
RECORD HIGH TEMPERATURE TODAY...HOWEVER THAT IS LOOKING LESS
LIKELY. THE RIDGE AXIS THAT WAS SUPPOSED TO SHIFT OVER CALIFORNIA
THIS AFTERNOON NOW LOOKS AS THOUGH IT WILL MOVE EAST OUT OF THE
AREA LATER THIS MORNING. REGARDLESS...TEMPERATURES WERE LOWERED A
FEW DEGREES...PREVIOUSLY IN THE MID 90S...NOW IN THE LOW 90S.

AN UPPER LOW IN THE GULF OF ALASKA IS FORECAST TO MOVE SOUTH
TOWARD THE BRITISH COLUMBIA COASTLINE ON TUESDAY...BRINGING UPPER
LEVEL SOUTHWEST FLOW TO THE AREA. THIS WILL RESULT IN A COOLING
TREND BEGINNING TUESDAY AND WILL CONTINUE INTO WEDNESDAY BEFORE
TEMPERATURES STABILIZE. VALLEY TEMPERATURES ON TUESDAY WILL RANGE
FROM THE MID 80S TO LOW 90S WITH WEDNESDAY TEMPERATURES IN THE
UPPER 70S TO LOW 80S.

OTHERWISE...AS AN UPPER TROUGH MOVES EAST OVER CALIFORNIA...RAIN
IS FORECAST TO SPREAD SOUTH FROM THE SACRAMENTO AREA TOWARD MERCED
AND MARIPOSA COUNTIES LATE TUESDAY NIGHT INTO WEDNESDAY MORNING.
THE FORECAST MODELS AND ENSEMBLE MEMBERS HAVE BEEN TRENDING DRIER
FOR THE AREA...WITH VERY LITTLE TO NO RAIN ACCUMULATION EXPECTED
DURING THIS EVENT.

IN ADDITION TO RAIN WITH THIS SYSTEM...WEST WINDS ARE FORECAST TO
INCREASE OVER THE WESTERN SIDE OF THE VALLEY TUESDAY MORNING INTO
THE AFTERNOON HOURS. WIND GUSTS TO 20 MPH WILL BE COMMON...WITH
BLOWING DUST POSSIBLE.

ANY CHANCE OF RAIN MOVES EAST OUT OF THE AREA LATE WEDNESDAY
MORNING WITH ZONAL FLOW ACROSS THE AREA INTO THURSDAY NIGHT. YET
ANOTHER UPPER TROUGH IS FORECAST TO IMPACT THE CALIFORNIA COAST
FRIDAY INTO SATURDAY. THIS SYSTEM IS FORECAST TO ONCE AGAIN BRUSH
THE NORTHERN PORTION OF THE AREA...POSSIBLY BRINGING LIGHT RAIN TO
MERCED AND MARIPOSA COUNTIES. FORECASTER CONFIDENCE IS STILL LOW
WITH THIS SYSTEM AND IF THE TRENDS HOLD TRUE...THE AREA MAY NOT
EVEN SEE A DROP OF RAIN.

BY EARLY NEXT WEEK HIGH PRESSURE BEGINS TO BUILD OVER THE AREA
RESULTING IN A WARMING TREND WITH DAYTIME HIGH TEMPERATURES
THROUGH THE VALLEY IN THE MID 80S BY MONDAY.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGHOUT THE CENTRAL CALIFORNIA
INTERIOR DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
ON MONDAY OCTOBER 13 2014... UNHEALTHY FOR SENSITIVE GROUPS IN
KERN COUNTY.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS LOW.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 10-13       95:1991     57:1899     63:2010     40:1981
KFAT 10-14      100:1978     54:1899     64:2010     41:1981
KFAT 10-15       99:1961     61:1899     64:1945     36:1966

KBFL 10-13      102:1978     65:2007     67:1978     37:1912
KBFL 10-14      102:1978     64:1899     66:1979     37:1908
KBFL 10-15      101:1954     63:1899     67:1978     35:1908
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...RILEY
AVN/FW...BEAN
SYNOPSIS...WP

WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 13, 4:00 AM PDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
400 AM PDT MON OCT 13 2014

CAZ089-091-141100-
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
400 AM PDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN
JOAQUIN VALLEY.

...GUSTY WINDS...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* WINDS: SOUTHWEST 20 TO 30 WITH GUSTS TO 40 MPH

* VISIBILITY: OCCASIONALLY DECREASING TO LESS THAN 2 MILES IN
  BLOWING DUST.

* TIMING: TUESDAY EVENING.

* LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR FROM LOS BANOS TO LOST
  HILLS...AS WELL AS AVENAL AND KETTLEMAN CITY.

* IMPACTS: DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.